# SDR A6WA201542386

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 29,194 hours, 28,890 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ENGAGED, AILERON TRIM INDICATOR A, MANUALLY DISCONNECTED, AUTOPILOT HAD LT WING DOWN TENDENCY, BINDING AILERON & CLUNKING SOUND WHEN ACTUATED
